Differential and Integral Equations

Nullspaces, representations and factorizations of quasi-differential expressions

D. Race and A. Zettl

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 6, Number 4 (1993), 949-960.

First available in Project Euclid: 31 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34A30: Linear equations and systems, general
Secondary: 34B05: Linear boundary value problems 34L99: None of the above, but in this section


Race, D.; Zettl, A. Nullspaces, representations and factorizations of quasi-differential expressions. Differential Integral Equations 6 (1993), no. 4, 949--960. https://projecteuclid.org/euclid.die/1370032245

Export citation